# SDR DALA2016042203257

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASTING FOR MLG DOOR AFT HINGE HAS SEVERAL CORROSION PITS.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R KEELBEAM SUPPORT CASTING REF DWG & SRM.
